MAUDE Adverse Event Report: KARL STORZ SE & CO. KG UNIPOLAR HIGH FREQUENCY CORD, 300 CM; Resectoscope

KARL STORZ SE & CO. KG UNIPOLAR HIGH FREQUENCY CORD, 300 CM; Resectoscope
Model Number 277KB
Medical Device Problem Codes Sparking (2595); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint id (b)(4).
 
Event or Problem Description
The following was reported the cord breaks during use.No negative impact in state of health reported.Cross reference complaint id (b)(4).

Brand Name
UNIPOLAR HIGH FREQUENCY CORD, 300 CM
Common Device Name
Resectoscope
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM   78532,
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23854425
Report Number9610617-2025-02385
Device Sequence Number20104031
Product Code FJL
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232486
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number277KB
Device Lot NumberZS01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown